Hi. My I have a fever from the flu and can't talk to my Dr til Monday since it's the weekend. I'm taking a benzo (klonopin). Can you take benzos, such as Ativan, Xanax, Klonopin WITH Tylenol or Advil???
Hey nursegirl. I didn't start the BB. I'm not sure it would help since I have a lot of phobic moments with a normal HR. Also the thought of a med tweaking my HR freaks me out.
So I got a question for you. Check this out. So I tried a few days "naked," i.e. no klonopin. First day was great. 2nd not bad. But the 3rd I kept getting bouts of vertigo, as you know from the other post. I researched and it turns out a lot of vertigo is cause by anxiety, BUT a lot of anxiety is caused by vertigo. Dr's say it's hard to tell which came 1st, the chicken or the egg. I have found VERY few phobics on here that get the kind of vertigo I get--which occurs with normal HR and normal breathing patterns. And I've been having phobias for 3+ years now...never had this weird vertigo like feeling before. Now when I'm on klonopin the vertigo pretty much either disappears or is so small it doesn't bother me. I thought that alone was enough to conclude that my vertigo must be anxiety based, since an anti-anxiety drug (klonopin in this case) seemed to get rid of it. BUT I just researched yesterday that valium and klonopin or 2 of the several drugs used to treat vertigo (as well as the ones you mentioned in the other post). So now I wonder if vertigo is the problem? You see when I was doing CBT drills on no meds I felt ok...the ONLY thing holding me back was the vertigo. Get rid of the vertigo, and I can do more. Apparently the BEST way to beat agoraphobia is to keep doing more and more CBT.
So I am THOROUGHLY confused as to where and why this vertigo is happening. When I turn my head fast I don't get dizzy, so it doesn't seem like classic vertigo and it may be (probably is) anxiety based if I HAD to guess. But why since May? How come I NEVER felt this weird vertigo before May when I was phobic???? Odd. Frustrating too.
I do suspect I'll be on Zoloft soon but I'm trying to do this med free if possible, as that's how you destroy this disease altogether...exposure, exposure, exposure. But hell, if something else is causing my vertigo...this is limiting me big time.
Ok...I am going to be frank....and I'm not intending to be mean, but you need to hear this.
STOP playing doctor and messing with your meds, and doing all this "research" to come to all of these "conclusions". The vertigo was probably caused by the lack of Klonopin (which, btw, should NEVER be stopped suddenly...you DO realize there is a withdrawal associated with those meds?) Klonopin has a long half life, which is exactly why day "one" was okay, and you felt worse each day. The med was leaving your system, and you were going into w/d's. You are NOT qualified to make these willy nilly decisions about medications.
Just stop. Go to the doctor, and follow his recommendations, period. If after you try his suggestions, and AMPLE time has passed to allow the med to work, you're not feeling better...then go BACK to the doctor for more guidance. In a nut shell, THAT is how the process works. VERY simple.
I have NO doubt in my mind that you are actually making yourself worse with your experiments, research, and false conclusions. Let the doctor be the doctor!!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.